Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chickle

What Should I Do?

Recommended Posts

Been using lymecycline 500mg once a day & BP 10% for 2 months now, skin looks like:post-175828-0-83705500-1347277325_thumb.post-175828-0-20036900-1347277346_thumb.post-175828-0-89050800-1347277334_thumb.

What should I change/do? My skin doesn't seem to get better from this stage, the red marks won't fade.

post-175828-0-83705500-1347277325_thumb.

post-175828-0-89050800-1347277334_thumb.

post-175828-0-20036900-1347277346_thumb.

Share this post


Link to post
Share on other sites

hey chickle,

Not sure what your regime is, but id recommend trying a lower dose of bp and see how it goes for you, u might find less redness(but only if it still keeps breakouts at bay). Also get yourself some AHA+, and use sunscreen, I think you will find this will help with red marks quiet a bit.

good luck.

Share this post


Link to post
Share on other sites

Okay, where do I buy AHA+? Sunscreen isn't much of an issue as it is never sunny here really. How does my skin look in general, anyone?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×